A simple remark on the conditioned square functions for martingale transforms
Séminaire de probabilités de Strasbourg, Tome 10 (1976), pp. 40-43.
@article{SPS_1976__10__40_0,
     author = {Kazamaki, Norihiko},
     title = {A simple remark on the conditioned square functions for martingale transforms},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {40--43},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {10},
     year = {1976},
     zbl = {0354.60028},
     mrnumber = {443075},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1976__10__40_0/}
}
TY  - JOUR
AU  - Kazamaki, Norihiko
TI  - A simple remark on the conditioned square functions for martingale transforms
JO  - Séminaire de probabilités de Strasbourg
PY  - 1976
DA  - 1976///
SP  - 40
EP  - 43
VL  - 10
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1976__10__40_0/
UR  - https://zbmath.org/?q=an%3A0354.60028
UR  - https://www.ams.org/mathscinet-getitem?mr=443075
LA  - en
ID  - SPS_1976__10__40_0
ER  - 
Kazamaki, Norihiko. A simple remark on the conditioned square functions for martingale transforms. Séminaire de probabilités de Strasbourg, Tome 10 (1976), pp. 40-43. http://www.numdam.org/item/SPS_1976__10__40_0/

[1]. N. Kazamaki, An inequality for the conditioned square functions on martingales. Tohoku Math. Journ., (to appear). | MR 407970 | Zbl 0366.60066